# SDR 2008FA0000051

- Difficulty date: January 7, 2008
- Submitted: January 23, 2008
- Operation: General aviation
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Engine: Allsn AE3007C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 991434446
- Part serial: 049043
- Condition: Worn
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A FLAP FAIL MESSAGE AFTER TAKEOFF, DIVERTED FOR REPAIR AND THE PILOT ELECTED TO DECLARE AN EMERGENCY BEFORE LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING, THE FLAP SYSTEM THE RT AND LT NR 5 FLAP FLEX DRIVES WERE FOUND TO BE WORN CAUSING A FLAP FAULT.  DRIVES HAVE BEEN REPLACED AND SYSTEM MECHANICAL AND ELECTRICAL OPERATIONAL CHECK ACCOMPLISHED.  NO FURTHER DEFECTS WERE FOUND.  (K)
